mental-health-icon
Low Sex Drive
I am on Olanzapine and Sertraline for bipolar. My question is your body gets used to the medication is your sex drive mean to come back overtime. I am 35 years old
53 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

The two drugs you’re taking are essentially to get your nerves from sparking to create a bipolar attack. Neither of them will cause a drop in sex drive. You can choose to - 1. Practice deep breathing exercises to calm your mind and body down and bring them in sync together. 2. Practice meditation (trust me it works wonders for the body) 3. Visit a hypnotherapist (you can consult me personally or via Skype) who can help you get to the root cause. 4. Work on chakras - if you’re worried about sex drive your root and sacral maybe blocked - affirmations can be used to boost them and get them to function (like an engine warm up during winters)
Next Steps
Written above. Contact me via the chat panel
Health Tips
Keep your mind calm
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.